# SDR IPXA2018102655358

- Difficulty date: October 12, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 64,120 hours, 16,331 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E BEADED DOUBLER WAS CRACKED BETWEEN XOS 667 - 673.  REPAIRED THE CRACKED DOUBLER IAW SRM 57-40-05, REPAIR 15, FIG 205.  MAJOR.
